# SDR UALA2012072404017

- Difficulty date: July 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 62,109 hours, 22,876 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACOUSTICAL LINER HAS SOME DAMAGE.  REF MT78-010 FOR ALLOWABLE DAMAGE.  DAMAGED AREA IS ON THRUST REVERSE R SLEEVE INNER WALL. AREA IS APPROXIMATELY 7 INCHES WIDE BY 31. 5 LONG.  LOOSE MATERIAL TRIMMED AND INTERIM REPAIR ACCOMPLISHED BY APPLYING SPEED TAPE PER MT 78-010.  ACCOMPLISHED REPAIR, IAW MT 78-010.
